Couldn't find what you looking for?

TRY OUR SEARCH!

**PLZ NO SMART COMMENTS OR NO LECTURES.. I am 18.. staying with my bf.. me and him are very sexually active.. we don't use condoms.. nd i started birth control like a month nd a half ago.. i missed a few days out of the first pack.. i decided to stop in the second pack the close to the end of the first week.. ( which was Friday) because i was feeling really nauseous nd throwing up.. since i stopped the pill we have had sex multiple times.. i was wondering why i been feeling like i have.. upset stomach.. nausea.. fatigue.. we don't want to point straight to pregnancy.. could stopping the pills make me feel like this.?? Or could this really be pregnancy.??

Loading...

User avatar
Health Guru
9735 posts
Do you have any other symptoms?
Reply

Loading...

Not that i know of.. just throwing up.. constant nausea.. irritability/mood swings.. fatigue.. cramps.. that's about it..
Reply

Loading...


Well your nausea could be contributed to the pills. Are you gonna be starting your period soon because that could be it as well...?? Are you trying to conceive since you are stopping the pill and continuing having unprotected sex? The only think to be sure if it is pregnancy is wait till you miss your period. Good luck!!!
Reply

Loading...

User avatar
Health Guru
9735 posts
Have there been any change in your breasts like tender to touch or the areola getting bigger?
Reply

Loading...

Im not trying to get pregnant.. We just so used to not using them.. nd my period is due on the 8 usually.. I had a lil bleeding this month but not a period..
Reply

Loading...

To me i look the same.. Except gaining a lil weight in my stomach area..
Reply

Loading...

User avatar
Health Guru
9735 posts
So your about 9 days late then
Reply

Loading...

Yeah.. I didn't even notice that.. Couldn't that be the birth control.. Or does it make my situation worse..
Reply

Loading...

User avatar
Health Guru
9735 posts
Well i would say take a test
Reply

Loading...

U a man.. I feel bad cuz u know more about thus than me lol.. But thank u for ur help.. But be honest cuz now i am a lil scared.. what do u think my chances are.. basically do u think i am or not.. u seem to know what u talking about..
Reply

Loading...

User avatar
Health Guru
9735 posts
Well i am a little older and been on here learning for a bit lol

Well if you want the truth hun then i think the chance you are is quite high as you been missing pills and now you have stopped all together plus if they was making you sick to the point me vomiting after taking them they wouldn't of gotten into your system.
Reply

Loading...

:O i should have been more careful taking them.. I thought that since we been doing it w/o protection this long it wouldn't really matter..
Reply

Loading...

You can use to protection and be on the pull that's what I did. But missing the pill then not using anything. Your chances are very high.
Reply

Loading...

Well thank you both for your help.. ill take a test
Reply

Loading...